# SDR CALA0300281

- Difficulty date: June 2, 2003
- Submitted: June 4, 2003
- Operation: Air carrier
- Aircraft: N70352
- Make and model: Boeing 7373T0
- Aircraft serial: 23590
- Aircraft time: 47,034 hours, 24,707 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A .5 INCH CRACK IN STRINGER 16L AT BS 500C + 4, JUST FORWARD OF LEFT ICE LIGHT HOUSING.  THE STRINGER WAS REPAIRED IAW SRM 53-00-03, FIGURE 201.
